Notre Dame Journal of Formal Logic

A study of some systems in the neighborhood of ${\rm S}4.4$.

J. Jay Zeman

Full-text: Open access

Article information

Source
Notre Dame J. Formal Logic Volume 12, Number 3 (1971), 341-357.

Dates
First available in Project Euclid: 30 August 2004

Permanent link to this document
http://projecteuclid.org/euclid.ndjfl/1093894298

Zentralblatt MATH identifier
0206.00703

Mathematical Reviews number (MathSciNet)
MR0297542

Digital Object Identifier
doi:10.1305/ndjfl/1093894298

Subjects
Primary: 02C10

Citation

Zeman, J. Jay. A study of some systems in the neighborhood of ${\rm S}4.4$. Notre Dame J. Formal Logic 12 (1971), no. 3, 341--357. doi:10.1305/ndjfl/1093894298. http://projecteuclid.org/euclid.ndjfl/1093894298.


Export citation